Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
On the periods of a continuous self-map on a graph
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2019
Abstract: Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
Note: Número d'acord de subvenció MINECO/MTM2014-51891-P
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Topological graph ; Discrete dynamical systems ; Lefschetz numbers ; Lefschetz zeta function ; Periodic point ; Period
Published in: Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78, ISSN 1807-0302

DOI: 10.1007/s40314-019-0846-0

7 p, 419.1 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2019-05-16, last modified 2019-06-13

   Favorit i Compartir